Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some oscillation properties of selfadjoint elliptic equations

Author: V. B. Headley
Journal: Proc. Amer. Math. Soc. 25 (1970), 824-829
MSC: Primary 35.11; Secondary 34.00
MathSciNet review: 0259323
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a method is given for generalizing to partial differential equations known nonoscillation theorems for second order ordinary differential equations. As illustrations, two theorems of Hille (one of integral type and one of limit type) are generalized to obtain nonoscillation criteria for second order linear elliptic differential equations on unbounded domains $ G$ in $ n$-dimensional Euclidean space $ {R^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11, 34.00

Retrieve articles in all journals with MSC: 35.11, 34.00

Additional Information

Keywords: Nonoscillation theorems, elliptic partial differential equations, unbounded $ n$-dimensional domains, comparison theorem, separation theorem, oscillatory equation, Schrodinger operator
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society